# SDR USAA20090902EM058

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE2402210001
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE L1 DOOR PNEUMATIC ASSEMBLY PRESSURE IS LOW.  MAINTENANCE REMOVED AND REPLACED THE DIAPHRAGM.
